Advertisement

Monatshefte für Mathematik und Physik

, Volume 46, Issue 1, pp 34–37 | Cite as

Über asymptotische Entwicklungen von Lösungen linearer Differentialgleichungen 2. Ordnung

  • Edmund Hlawka
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1).
    G. Szegö, Schriften der Königsberger gelehrten Gesellschaft. 10. Jahrg. Heft 3, 1933.Google Scholar
  2. 2).
    R. E. Langer, On the asymptotic solutions of ordinary differential equations, with reference to the Stokes' phenomenon about a singular point. Transactions of the amer. math. society.37 (1935) p. 397.MathSciNetMATHGoogle Scholar

Copyright information

© Akademische Verlagsgesellschaft m. b. H. 1937

Authors and Affiliations

  • Edmund Hlawka
    • 1
  1. 1.Wien

Personalised recommendations